Physical Review A: Atomic, Molecular and Optical Physics
Volume
95
Issue
2
Citation
SAMPAIO, R., 2017. Quantifying non-Markovianity due to driving and a finite-size environment in an open quantum system. Physical Review A: Atomic, Molecular and Optical Physics, 95: 022120.
This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/
Publication date
2017-02-21
Notes
This paper was accepted for publication in the journal Physical Review A and the definitive published version is available at https://doi.org/10.1103/PhysRevA.95.022120